# SDR ASAA2021103136473

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 40,871 hours, 11,660 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Part number: J221P906
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG OIL CAP O-RING DAMAGED. GROUNDED - YES. REPLACED #2 ENGINE OIL CAP O-RING IAW B737-800 AMM 79-11-01. PERFORMED GROUND VERIFICATION RUN, FOUND NO LEAKS ,SEAMC JOE NOTIFIED.
